Health & Household > Health Care > Medications & Treatments > Allergy, Sinus & Asthma > Allergy Medicine
Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct
Product ID: B010VE3AGA
Condition: New
Sold Out
Product Description
Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct
- 100-count packs of Benadryl Ultratabs each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
- Active ingredient, diphenhydramine HCl, provides relief for both allergy symptoms and cold symptoms like sneezing and runny nose
- Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
- Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
- 100 of tablets for multi-symptom allergy relief intended to be used by those ages six and up
Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
Technical Specifications
Country
USA
Binding
Health and Beauty
Brand
Benadryl
EAN
0300450170149
Label
Benadryl
Manufacturer
Benadryl
Publisher
Benadryl
Studio
Benadryl






